Vanishing Hessian, wild forms and their border VSP

Cite This

Files in this item

Checksum: MD5:e3fd2b00aa6dd685baee1c3e2e782a1f

HUANG, Hang, Mateusz MICHALEK, Emanuele VENTURA, 2020. Vanishing Hessian, wild forms and their border VSP. In: Mathematische Annalen. Springer. 378(3-4), pp. 1505-1532. ISSN 0025-5831. eISSN 1432-1807. Available under: doi: 10.1007/s00208-020-02080-8

@article{Huang2020Vanis-52468, title={Vanishing Hessian, wild forms and their border VSP}, year={2020}, doi={10.1007/s00208-020-02080-8}, number={3-4}, volume={378}, issn={0025-5831}, journal={Mathematische Annalen}, pages={1505--1532}, author={Huang, Hang and Michalek, Mateusz and Ventura, Emanuele} }

<rdf:RDF xmlns:dcterms="http://purl.org/dc/terms/" xmlns:dc="http://purl.org/dc/elements/1.1/" xmlns:rdf="http://www.w3.org/1999/02/22-rdf-syntax-ns#" xmlns:bibo="http://purl.org/ontology/bibo/" xmlns:dspace="http://digital-repositories.org/ontologies/dspace/0.1.0#" xmlns:foaf="http://xmlns.com/foaf/0.1/" xmlns:void="http://rdfs.org/ns/void#" xmlns:xsd="http://www.w3.org/2001/XMLSchema#" > <rdf:Description rdf:about="https://kops.uni-konstanz.de/rdf/resource/123456789/52468"> <dspace:hasBitstream rdf:resource="https://kops.uni-konstanz.de/bitstream/123456789/52468/1/Huang_2-1uyhhc0ccww44.pdf"/> <dcterms:issued>2020</dcterms:issued> <dc:contributor>Ventura, Emanuele</dc:contributor> <dc:language>eng</dc:language> <dc:contributor>Huang, Hang</dc:contributor> <dcterms:available rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2021-01-15T12:44:07Z</dcterms:available> <dc:creator>Ventura, Emanuele</dc:creator> <dc:creator>Huang, Hang</dc:creator> <dc:creator>Michalek, Mateusz</dc:creator> <void:sparqlEndpoint rdf:resource="http://localhost/fuseki/dspace/sparql"/> <bibo:uri rdf:resource="https://kops.uni-konstanz.de/handle/123456789/52468"/> <dcterms:hasPart rdf:resource="https://kops.uni-konstanz.de/bitstream/123456789/52468/1/Huang_2-1uyhhc0ccww44.pdf"/> <dcterms:abstract xml:lang="eng">Wild forms are homogeneous polynomials whose smoothable rank is strictly larger than their border rank. The discrepancy between these two ranks is caused by the difference between the limit of spans of a family of zero-dimensional schemes and the span of their flat limit. For concise forms of minimal border rank, we show that the condition of vanishing Hessian is equivalent to being wild. This is proven by making a detour through structure tensors of smoothable and Gorenstein algebras. The equivalence fails in the non-minimal border rank regime. We exhibit an infinite series of minimal border rank wild forms of every degree d≥3 as well as an infinite series of wild cubics. Inspired by recent work on border apolarity of Buczyńska and Buczyński, we study the border varieties of sums of powers VSP of these forms in the corresponding multigraded Hilbert schemes.</dcterms:abstract> <dc:date rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2021-01-15T12:44:07Z</dc:date> <dspace:isPartOfCollection rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <dc:contributor>Michalek, Mateusz</dc:contributor> <dcterms:title>Vanishing Hessian, wild forms and their border VSP</dcterms:title> <dcterms:rights rdf:resource="https://rightsstatements.org/page/InC/1.0/"/> <foaf:homepage rdf:resource="http://localhost:8080/jspui"/> <dc:rights>terms-of-use</dc:rights> <dcterms:isPartOf rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> </rdf:Description> </rdf:RDF>

Downloads since Jan 15, 2021 (Information about access statistics)

Huang_2-1uyhhc0ccww44.pdf 24

This item appears in the following Collection(s)

Search KOPS


Browse

My Account